摘要
本文研究一般的非线性抛物型方程的边值问题其中Ω是具光滑边界的Rn中的有界区域,是一对称矩阵,且满足正定条件均为正的常数。借助Galevkin的方法,我们得到边值问题(1)、(2)在空间中解的存在唯一性及解随f所具有的周期性与概周期性。
In this paper we study the boundary value problems of general nonlinear parabolic Equations where Ω is a bounded region in R' with a smooth boundary is a symmetric matrix which satisfies the positive definite condition.where are positive constants. With the method of Galerkin, we obtain the unique existence of solution in and the periodicity, almost periodicity following.
出处
《华东师范大学学报(自然科学版)》
CAS
CSCD
1996年第2期8-15,共8页
Journal of East China Normal University(Natural Science)
关键词
紧致定理
周期性
概周期性
非线性
抛物型方程
Approximate solution Compact theorem periodicity almost periodicity